# SDR A6WA201140954

- Difficulty date: October 6, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Shield
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL SPLASH SHIELD CHAFED.  FABRICATED AND INSTALLED NEW RT MLG WHEEL SPLASH SHIELD IAW SRM 51-24-21 AND SRM 51-41-20.
